# SDR 04356649

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP, INDICATION OF SMOKE IN THE BACK.  NO SMOKE VISIBLE BUT STRONG SMELL.  MX INSPECTED AC DUCTS AND CLEANED.  PERFORMED ENGINE RUNS.  APU STARTED AND OIL SMELL CAME BACK.  APU BEING WORKED ON.  MX WILL ALSO INSPECT LAV, RETURNED TO SEAT LIGHTED PLACARD, BECAUSE OF OTHER SIMILAR EVENTS ON FLEET.
